# SDR SWIA20240612

- Difficulty date: June 12, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,313 hours, 28,807 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Pulled
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL Z STIFFENER RIVETS ARE PULLED/SHEARED (C-CHECK RO 10/7/2024) (FILED CLOSED)REPAIRED R/H UPPER TRANSCOWL AT FASTENER HOLES COMMON TO ZED STIFFENER, REF. REO 670-54-21-1655, REV. --, 2024-08-05. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
